联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
Dr. Safeer Hussain Khan,  Qatar University, Qatar
Department of Mathematics
Statistics and Physics
Qatar University
Doha, P.O. Box 2713
Qatar
Research Interests
Fixed Point Theory
Selected Publication List
• Safeer Hussain Khan, H. Fukhar-ud-din, A. Kalsoom, Common fixed points of two multivalued nonexpansive maps by one-step implicit algorithm in hyperbolic spaces, Math Vesnik 66(4) 2014, 397-409.
• Biro Gunduz, Safeer Hussain Khan, Sezgin Akbulut, On convergence of an implicit iterative algorithm for nonself asymptotically nonexpansive mappings, Hacettepe Journal of Mathematics and Statistics, Volume 43 (3) (2014), 399 – 411.
• Safeer Hussain Khan, M Abbas, Common fixed points of two multivalued nonexpansive maps in Kohlenbach hyperbolic spaces, Fixed Point Theory and Applications, 2014, 2014:181. DOI: 10.1186/1687-1812-2014-181.
• Safeer Hussain Khan, M Abbas, S. Ali, Fixed points of multivalued quasi-nonexpansive mappings using a faster iterative process, Acta Mathematica Sinica, English Series, July 2014, Vol. 30, Issue 7, pp1231-1241.
• Isa Yildirim, Safeer Hussain Khan, Murat Ozdemir Some fixed point results for uniformly quasi-Lipschitzian mappings in convex metric spaces, Journal of Nonlinear Analysis and Optimization (JNAO), Vol.4, No.2, (2013), 143-148.
• Muhammad Akram, Safeer Hussain Khan, Common fixed point of fuzzy mappings on closed balls, World Applied Sciences Journal 27(12):1531-1535, 2013.
• Safeer Hussain Khan, Hafiz Fukhar -ud-din, Approximation of common fixed points of pointwise asymptotic nonexpansive maps in a Hadamard space. Advances in Pure Mathematics, 2012, 2(6), 450-456.
• Safeer Hussain Khan, Arif Rafiq, Nawab Hussain A three-step iterative scheme for solving nonlinear φ-strongly accretive operator equations in Banach spaces, Fixed Point Theory and Applications.2012, 2012:149. DOI: 10.1186/1687-1812-2012-149.
• Mujahid Abbass, Safeer Hussain Khan, Shin Min Kang, Common fixed points of two nonself asymptotically nonexpansive mapping by a simpler iterative process, An. St. Univ. Ovidius Constanta 19(3), 2011, 5-16.
• Safeer Hussain Khan, Common fixed points by a generalized iteration scheme with errors, Suveys in Mathematics and its Applications, 6(2011) 117-126.
• Safeer Hussain Khan, Convergence to common fixed points of two asymptotically nonexpansive type mappings, Mathematica Moravica, 14-1 (2010), 83–88.
Copyright © 2019 Isaac Scientific Publishing Co. All rights reserved.